# SDR 2006UALA00267

- Difficulty date: February 11, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1618
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR BS 1618 CRACK AT INBD RADIUS AT AFT LOWER FRAME.  *S/D*  DAMAGE REMOVED, INSTALLED NEW FRAME PER SRM 51-40-02.  ACCOMPLISHED ON BASE WRITE UP, 10991-8100-0013.  NO FURTHER FINDINGS, OK FOR SERVICE.
